| Model Number |
02.12.0003R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 1 month after the primary surgery, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all implants except the patella, and re-implanted permanent hardware.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23-aug-2022: lot 2100329: (b)(4) items manufactured and released on 24-mar-2021.Expiration date: 2026-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional devices involved batch review performed on 23-aug-2022: gmk-sphere 02.12.0311fr tibial insert fixed sphere flex siye 3/11 mm r (k140826) lot 2009017: (b)(4) items manufactured and released on 10-nov-2020.Expiration date: 2025-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot 2010237: (b)(4) items manufactured and released on 25-feb-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.